Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strict $ S$-numbers of the Volterra operator


Authors: Özlem Bakşi, Taqseer Khan, Jan Lang and Vít Musil
Journal: Proc. Amer. Math. Soc. 146 (2018), 723-731
MSC (2010): Primary 47B06; Secondary 47G10
DOI: https://doi.org/10.1090/proc/13769
Published electronically: October 5, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For Volterra operator $ V\colon L^1(0,1)\to C[0,1]$ and summation operator $ \sigma \colon \ell ^1\to c$, we obtain exact values of Approximation, Gelfand, Kolmogorov and Isomorphism numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B06, 47G10

Retrieve articles in all journals with MSC (2010): 47B06, 47G10


Additional Information

Özlem Bakşi
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210-1174 — and — Department of Mathematics, Yildiz Technical University, Faculty of Art and Science, Istanbul, Turkey
Email: baksi@yildiz.edu.tr

Taqseer Khan
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210-1174 — and — Aligarh Muslim University, Aligarh, U.P.-202002, India
Email: taqi.khan91@gmail.com

Jan Lang
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210-1174
Email: lang@math.osu.edu

Vít Musil
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210-1174 — and — Department of Mathematical Analysis, Faculty of Mathematics and Physics, Charles University, Sokolovská 83, 186 75 Praha 8, Czech Republic
Email: musil@karlin.mff.cuni.cz

DOI: https://doi.org/10.1090/proc/13769
Keywords: Integral operator, summation operator, $s$-numbers.
Received by editor(s): February 27, 2017
Received by editor(s) in revised form: March 31, 2017
Published electronically: October 5, 2017
Additional Notes: This research was partly supported by the United States-India Educational Foundation (USIEF), by the grant P201-13-14743S of the Grant Agency of the Czech Republic and by the grant SVV-2017-260455
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society